# SDR 2021F00222

- Difficulty date: August 8, 2021
- Submitted: August 8, 2021
- Operation: General aviation
- Aircraft: N560QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0110
- Aircraft time: 3,618 hours, 2,399 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 74410303
- Part serial: 26917614
- Condition: Chipped
- Location: Lt Mlg
- Part time: 3,618 hours, 2,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR TRAILING LINK AXLE HAS AN AREA OF CHROME PLATING CHIPPED OFF.
